Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4128
Title: A General View to Classification of Almost Hermitian Manifolds
Authors: Tekkoyun, Mehmet
Keywords: Complex StructureComplex ManifoldExtensionsLifting Theory
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Source: Mehmet Tekkoyun, "A General View to Classification of Almost Hermitian Manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 1-15.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: In this paper, firstly, we obtain the higher order vertical and complete lifts of type (1,1) and type (0,2) by means of lifted geometric structures on extended complex manifolds. Then using higher order lifting theory, we generalize the classification of almost Hermitian manifolds M to the extended complex manifolds kM.
URI: http://hdl.handle.net/10077/4128
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat 
TekkoyunRendMat38.pdf138.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.